Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Finitely additive supermartingales are differences of martingales and adapted increasing processes

Author: Thomas E. Armstrong
Journal: Proc. Amer. Math. Soc. 95 (1985), 619-625
MSC: Primary 60G44; Secondary 60G07
MathSciNet review: 810174
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that any nonnegative bounded supermartingale admits a Doob-Meyer decomposition as a difference of a martingale and an adapted increasing process upon appropriate choice of a reference probability measure which may be only finitely additive.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G44, 60G07

Retrieve articles in all journals with MSC: 60G44, 60G07

Additional Information

Keywords: Martingale, supermartingale, increasing process, finitely additive measure, set function process
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society